Hi Marie, I am interested to know how you are getting on now with everolimus. I have taken exemestane for 2 weeks, just had the injection for the bones and will be starting everolimus next week. The doctor warned me it was very toxic which of course has terrified me but I wanted to know if the side effects get better. I have bone, lung and chest mets so I'm hoping it will work for me as letrozole stopped working.
thanks, ramade xx
Hello , I just wanted to say welcome and sorry you have had to join us. It is very scary and surreal at the start , but it does get better. I got my scan results today and it was good news. I have been on this combo for 6 months, yes I have had a few hicups , but it is doing its job.
Be gentle with yourself, ask lots of questions , scream , cry if you need.
You will start to feel more like youself soon .
have just been diagnosed with liver mets and put on this combination. Primary was 2015. Am in bits. Xx
As far as i am aware i'm on Exemestane only, after a year on Letrozole which gave me so much joint pain i could hardly walk.
Waiting to see how it goes.
I have had a really rubbish day at work. I don't think many people understand how vulnerable we are .
The good news is that at the moment I haven't had any Se , only a little rash , but I am prone to rashes so it may have nothing to do with the medication.
The nurse had told me how awful this med was and how disappointed she was that I had been put on it !!! I was so nervous the first morning , I actually had my nervous exam tummy .
The other good news as long as I stay like this I should be able to go on my holiday next month. I have a neurosurgeon appointment next week so fingers cross.
Helen thank you so much for your post I really needed it today.
i just swapped chemo (paclitaxel to Eribulin) because the first didn't work. I was quite surprised about how it has effected me emotionally, as I have been Mrs positive.
Feeling a bit better now actually on the new one, like mentally I am back on track and determined. I did feel gutted I'd spend 4 months suffering SEs for no benefit but, let's face it, the biggest effect of this is re-igniting the fear. I'm scared. In between scans most of us manage to keep our chins up, most of the time and hope things good are happening from the treatment we are on.
But I felt like I was hit again, a smaller bang, but still a whack, like when I found out I had secondaries. It took me back there. I'm managing but still rather blubby, very unlike me. It's been about 3 weeks now. Think I am actually coming to terms with the disease and reality, as I may have put it in a box and buried it in the bottom of the diy cupboard 😉
Up down up down.. Life is a Rollercoaster as Ronan sang. Hope you keep busy and distracted as poss. It's times like this that friends are really important. Make sure you tell them how you are feeling and you need some extra TLC.
let us us know how it goes on the new one.
Helen X <<<< Huggles >>>>
I was on E/E combo for 16 month first months were hard but se got easier i was sorry to come off it but hormone drugs no longer work for me so I was put on Capecitabine. So many ladies found it hard to cope but I started to feel quite well on it and even had compliments about how well i looked even from a onc in hospital who did not know me.
Look on the old threads there is some good advice but pm me if you get problems.
Love and (((hugs))) xxx
Marie, sorry to hear of your trouble in coming to terms with this. I know it's never easy being told something has failed for you and that you need another treatment instead. It's the fear of the unknown that we all have, I suppose. I think you are being really brave about it all. You poke your tongue out! It deserves it! Enjoy the shopping trip - buy something really nice.
So sorry to hear that, Marie. Is the nervousness of starting a new treatment, or are you actually having problems with the Exemestane itself? If the latter, perhaps you should contact your out of hours Chemo unit?
Hoping (in the nicest possible way) that it is just nervousness.
Hugs, and thinking of you. Barton.x
Hello Marie, I'm not currently on Exemestane, but was on it for a few months during a break from Capecitabine. I have to say, it was by far the easiest of all the treatments I have had so far (FEC/T, Anastrazole and Capecitabine). The Anastrazole gave me terrible joint pain, in my knees particularly, but I have to say I don't recall a single se from the Exemestane. Wishing you much luck and a long run with it!
sorry about the Letro not working, I had it for around 5/7 years and I. Was upset to have to leave it. Imnot on E+E tho. But I wish you all the best on those
love and hgs.
Hi all , my friendship with Letrozole is over and my new buddies are E&E . Is anyone else on this and if so how are you doing?
Hugs to all